Thread: possible side effect?
08-30-2004, 07:55 PM #1
possible side effect?
the last few days I have felt like ****. mild depression, tired all the time and total loss of intrest
of eating. it is all I can do to drag my ass to the gym.
is this a possible result of test/deca ? I'm sure it is just a matter of mind over matter so I will be positive and keep pushing. Thanks bros
08-30-2004, 08:08 PM #2
Many times when i was bulking up i lost appetite and was very lethargic and all i wanted to do was sleep, i belive some people get the sleepy side effects from juice, i know i do, i deffinitly need to get more sleep while on...as for eating i force feed myself even my favorite foods don't taste good and i don't feel like eating...but i just force it down...god luck...XXLSOURCE CHECKS ONLY FOR USERS WITH OVER 100 POSTS.
All of the Statements made by Mr. Mike_XXL are purely fictional and have absolutely no merit and are not meant to cure, prevent or diagnose any disease, please consult your Physician before starting any exercise and supplement regiment.
Canadian proud, Northern muscle baby!
08-30-2004, 08:11 PM #3
thanks bro. any othe opinions?
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)